# SDR ORJA99164

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 20 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC, EMERGENCY LIGHTS ON AT ROWS 8-11.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT ROW 20 DEF IAW MM 33-53-01.  OPS CHECK OK.  (M)
